# SDR 2016FA0000061

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N30486
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1544
- Aircraft time: 1,495 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Leaking
- Part time: 1,495 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR ACTUATOR LEAKED CAUSING THE LANDING GEAR HYD MOTOR TO FAIL.
